# SDR 96DHL804002

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM AT STA 940, RIGHT HAND LIGHTENING HOLE CRACKED.  REMOVED FASTENER AT END OF CRACK, OVERSIZED HOLE TO .248, FABRICATED DOUBLER ALODINED AND PRIMED.  INSTALLED DOUBLER PER SRM 51-01-08 AND EO 25260-5108.
